# SDR AALA20072349

- Difficulty date: December 1, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N289AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49301
- Aircraft time: 66,870 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Dislodged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT SEAT ROWS 30AC TO 32A INOPERATIVE.  RESEATED BATTERY PACK FOR EMERGENCY LIGHTS AT SEAT ROWS 30AC TO 32A.  SYSTEM GROUND CHECKED NORMAL OPERATION.
